# SDR IXXA06SMN282S

- Difficulty date: September 12, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION FOUND EXISTING REPAIR AT STATION 8 LONGERON 28.5 RIGHT DOES NOT MEET THE DTA REQUIREMENTS OD MDC 91K0262. REMOVED EXISTING REPAIR DOUBLER. FABRICATED REPAIR PARTS. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS. APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS. IAW DC-8 SRM 51-1-21, DC-8 SRM 51-1-20D,DC-8 SRM 51-1-8B,DC-8 SRM 51-1-11, BOEING MSG 1-227056808-8 DATED 09-25-06. SEMAN ENGINEERING ORDER NUMBER 2006711 DATED 09-25-06.IAW BOEING MSG 1-227056808-8,ROD SKETCH 06-09-001, SEMAN ENGINEERING DRAWING NUMBER 4324 DATED 9-9-06, COMPLETED FAA FORM 8100-9 DATED 09-25-06.
